# SDR USAA2014050200010

- Difficulty date: April 10, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 15,676 hours, 10,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 19065282001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON CABIN FLOOR SKIN PANEL AT FRAME 84, Z-490 BETWEEN Y=0 TO Y46.  REPLACED CABIN FLOOR SKIN PANEL AT FRAME 84, Z-490 BETWEEN Y=0 TO Y46 IAW SRM 51-40-03, 51-41-02 & 51-43-02.
